|   | 
Details
   web
Record
Author (up) Hinarejos, M.; Bañuls, M.C.; Perez, A.
Title A Study of Wigner Functions for Discrete-Time Quantum Walks Type Journal Article
Year 2013 Publication Journal of Computational and Theoretical Nanoscience Abbreviated Journal J. Comput. Theor. Nanosci.
Volume 10 Issue 7 Pages 1626-1633
Keywords Quantum Walk; Wigner Function; Negativity
Abstract We perform a systematic study of the discrete time Quantum Walk on one dimension using Wigner functions, which are generalized to include the chirality (or coin) degree of freedom. In particular, we analyze the evolution of the negative volume in phase space, as a function of time, for different initial states. This negativity can be used to quantify the degree of departure of the system from a classical state. We also relate this quantity to the entanglement between the coin and walker subspaces.
Address [Hinarejos, M.; Perez, A.] Univ Valencia, Dept Fis Teor, CSIC, E-46100 Burjassot, Spain
Corporate Author Thesis
Publisher Amer Scientific Publishers Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1546-1955 ISBN Medium
Area Expedition Conference
Notes WOS:000322605800014 Approved no
Is ISI yes International Collaboration yes
Call Number IFIC @ pastor @ Serial 1529
Permanent link to this record